MathSciNet Relay Station
MathSciNet bibliographic data
MR359377 (50 #11831) 65T05
Gustafson, S. Ȧ.; Dahlquist, G. On the computation of slowly convergent Fourier integrals. Methoden und Verfahren der mathematischen Physik, Band 6, pp. 93–112. B. I.-Hochschultaschenbucher, No. 725, Bibliographisches Inst., Mannheim, 1972.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement